Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Unlinking numbers of links with crossing number 10

Lavinia Bulai

Vol. 11 (2018), No. 2, 335–353
Abstract

We investigate the unlinking numbers of 10-crossing links. We make use of various link invariants and explore their behaviour when crossings are changed. The methods we describe have been used previously to compute unlinking numbers of links with crossing number at most 9. Ultimately, we find the unlinking numbers of all but two of the 287 prime, nonsplit links with crossing number 10.

Keywords
unlinking numbers, prime link, nonsplit link, Goeritz matrix
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
Milestones
Received: 9 January 2017
Revised: 9 April 2017
Accepted: 23 April 2017
Published: 17 September 2017

Communicated by Colin Adams
Authors
Lavinia Bulai
School of Mathematics and Statistics
University of Glasgow
Glasgow
United Kingdom